On the equation φ(n) + d(n) = n and related inequalities

József Sándor
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 26, 2020, Number 3, Pages 1—4
DOI: 10.7546/nntdm.2020.26.3.1-4
Download full paper: PDF, 159 Kb

Details

Authors and affiliations

József Sándor
Department of Mathematics, Babes-Bolyai University
Cluj-Napoca, Romania

Abstract

We study the equation φ(n) + d(n) = n, and prove related new inequalities.

Keywords

  • Arithmetic function
  • Inequality

2010 Mathematics Subject Classification

  • 11A25

References

  1. Sándor, J., Mitrinovic, D., & Crstici, B. (2005). Handbook of Number Theory, Vol. I, Springer.
  2. Sándor, J., & Kovács, L. (2008). A note on the arithmetical functions d(n) and σ(n). Octagon Math. Mag., 16 (1), 270–274.
  3. Sándor, J. (2010). Two arithmetic inequalities. Advanced Studied Contemporary Mathematics, 20 (2), 197–202.
  4. Sándor, J. (2014). On certain inequalities for σ, φ, ψ and related functions. Notes on Number Theory and Discrete Mathematics, 20 (2), 52–60.
  5. Sándor, J.(1989). Some diophantine equations for particular arithmetic functions. Seminarul de Teoria Stucturilor, 53, 1–10 (in Romanian).

Related papers

Cite this paper

Sándor, J. (2020). On the equation φ(n) + d(n) = n and related inequalities. Notes on Number Theory and Discrete Mathematics, 26 (3), 1-4, doi: 10.7546/nntdm.2020.26.3.1-4.

Comments are closed.